# SDR DALA13046723141

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y503.2 BETWEEN FRAMES 12 - 16, UPPER FLANGE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15, FIG 103.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
